×

zbMATH — the first resource for mathematics

Eigenfunction expansions and scattering theory for the wave equation in an exterior region. (English) Zbl 0135.15602

PDF BibTeX Cite
Full Text: DOI
References:
[1] Lax, P.D., & R.S. Phillips, Scattering theory. Bull. Amer. Math. Soc. 70, 130–142 (1964). · Zbl 0117.09104
[2] Shizuta, Y., Eigenfunction expansion associated with the operator – {\(\Delta\)} in the exterior domain. Proc. Japan Acad. 39, 656–660 (1963). · Zbl 0143.14504
[3] Ikebe, T., Orthogonality of the eigenfunctions for the exterior problem connected with – {\(\Delta\)}. Arch. Rational Mech. Anal. 19, 71–73 (1965). · Zbl 0143.14601
[4] Werner, P., Randwertprobleme der mathematischen Akustik. Arch. Rational Mech. Anal. 10, 29–66 (1962). · Zbl 0105.07405
[5] Ikebe, T., Eigenfunction expansions associated with the Schroedinger operator and their applications to scattering theory. Arch. Rational Mech. Anal. 5, 1–34 (1960). · Zbl 0145.36902
[6] Thoe, D., Scattering theory for the wave equation with a potential. Doctoral Thesis, Stanford University (1965), 147–155.
[7] Hörmander, L., Linear Partial Differential Operators, p. 1–56. New York: Academic Press 1963.
[8] Nirenberg, L., Remarks on strongly elliptic partial differential equations. Comm. Pure Appl. Math. 8, 649–675 (1955). · Zbl 0067.07602
[9] Schechter, M., General boundary value problems for elliptic partial differential equations. Comm. Pure Appl. Math. 12, 457–486 (1959). · Zbl 0087.30204
[10] Gårding, L., Dirichlet’s problem for linear elliptic partial differential equations. Math. Scand. 1, 55–72 (1953). · Zbl 0053.39101
[11] Watson, G., The Theory of Bessel Functions, p. 73. Cambridge: University Press 1922. · JFM 48.0412.02
[12] Miranda, C., Equazioni alle Derivate Parziali di Tipo Ellittico, p. 1–35. Berlin-Göttingen-Heidelberg: Springer 1955.
[13] Stone, M., Linear Transformations in Hilbert Space, p. 183. New York: American Mathematical Society 1932. · Zbl 0005.40003
[14] Titchmarsh, E., Introduction to the Theory of Fourier Integrals, p. 31. London: Oxford University Press 1937. · Zbl 0017.40404
[15] Bers, L., F. John, & M. Schechter, Partial Differential Equations, p. 221. New York: Interscience 1964.
[16] John, F., Plane Waves and Spherical Means, p. 36. New York: Interscience 1955. · Zbl 0067.32101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.